MathSciNet Relay Station
MathSciNet bibliographic data
MR1484692 90C26 (49K99 90D65)
Ye, J. J.; Ye, X. Y. Necessary optimality conditions for optimization problems with variational inequality constraints. Math. Oper. Res. 22 (1997), no. 4, 977–997.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement